Show simple item record

dc.contributor.authorBorsuk, Michail ( )
dc.contributor.authorPortnyagin, Dmitriy ( )
dc.date.accessioned2018-11-15T22:04:29Z
dc.date.available2018-11-15T22:04:29Z
dc.date.issued1998-04-17
dc.identifier.citationBorsuk, M. & Portnyagin, D. (1998). Barriers on cones for degenerate quasilinear elliptic operators. Electronic Journal of Differential Equations, 1998(11), pp. 1-8.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/7793
dc.description.abstract

Barrier functions w = |x|λ Φ (ω) are constructed for the first boundary value problem as well as for the mixed boundary value problem for quasilinear elliptic second order equation of divergent form with triple degeneracy on the n-dimensional convex circular cone:

d/dxi (|x|τ |u|q |∇u|m-2 uxi = µ|x|τ|u|q-1 sgn u|∇u|m,
where -1 < µ ≤ 0, q ≥ 0, m > 1, τ > m - n.
en_US
dc.formatText
dc.format.extent7 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 1998, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectQuasilinear elliptic equationsen_US
dc.subjectBarrier functionsen_US
dc.subjectConical pointsen_US
dc.titleBarriers on Cones for Degenerate Quasilinear Elliptic Operatorsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record